UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1338

タイトル: On the Uniqueness Theorem for Nonlinear Singular Partial Differential Equations
著者: Tahara, Hidetoshi
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 3, Page 477-506
抄録: The paper proves a uniqueness theorem of the solution of nonlinear singular partial differential equations % $$(t \partial / \partial t)^m u = F \left( t,x, \{(t \partial / \partial t)^j (\partial / \partial x)^{α} u \}_{j+|α| \leq m, j< 0$ for $i=1, \ldots, m$, a uniqueness theorem was proved in Tahara \cite{6}. The present paper discusses the case where $\text{Re}\, λ_i(x) \leq 0$ holds in a neighborhood of $x=0$ for $i=1, \ldots, m$. The result is applied to the problem of removable singularities of the solution.
URI: http://hdl.handle.net/2261/1338
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050305.pdf192.46 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください